# SDR USAA069905

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT BS 351 STRINGER 26R EXTERIOR.  INSTALLED FUSEALGE EXTERIOR SKIN REPAIR AT BS 351, STRINGER 26R.  MATERIAL USED, 2024-T3, .063 INCH , 19 INCH BY 11 INCH.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 1.  (M)
